# SDR 04FDEA00388

- Difficulty date: February 9, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA7118
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN G-NET YOKE ASSY ATTACHMENT AT LT SIDE STA 535 DENTED AT UPPER & LOWER LOCATION.  CABIN G-NET YOKE ASSY ATTACHMENT AT LT SIDE STA 535 DENTED AT BOTH   UPPER & LOWER LOCATION REPAIR CARRIED OUT AS PER DWG NR SRZ-53-503 & PERFORMED NDT INSPECTION ON TRIMMED OUT AREA, CRACK FREE CONDITION .
